# SDR 08FDEA01007

- Difficulty date: March 17, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-203
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Paint
- Condition: Peeling
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 613 JR RT WING LEADING EDGE HAS PEELING PAINT.  REMOVED DAMAGE;  MATERIAL ID;  CLEANED & PREPPED FOR REPAIR. FILLED DAMAGED AREAS;  CURED;  SANDED & APPLIED FOIL REPAIR.   ALODINED, PRIMED & RESTORED FINISH IAW SRM 57-41-12 &  SRM 51-75-10 PARA 5-A (5) & 5-C.   INSTALLED IAW SRM 51-40-21;  PG 7.    MINOR REPAIR
